3 ms·
> Fortunately I knew what to do. We kept him breathing till the ambulance arrived and got him breathing and back to a reasonable level of consciousness again us
by darpa_escapee 10y ago
> Fortunately I knew what to do. We kept him breathing till the ambulance arrived and got him breathing and back to a reasonable level of consciousness again using nasally administered Naloxone (Narcan) solution.
That's amazing, you're quite literally a hero.
> As far as I'm aware Fentanyl overdose can be treated the same way: Give breathes until an ambulance arrives.
I believe some of the fentanyl analogues going around are more potent than fentanyl itself. Fentanyl overdoses can require multiple doses of Narcan. Fentanyl analogues may require much more than that if it works at all.
> Never use along, never dose at the same time as your buddy / buddies. Make sure your buddy / buddies know what to do. If in doubt half the dose.
Half the dose can be too much. Titrate upwards as if you were just sold pure fentanyl powder by a dealer who doesn't know any better, because that's a thing that happens.